Compare to active ingredients of Children's Tylenol® Suspension Liquid
100% Satisfaction Guaranteed
temporarily reduces fever
relieves minor aches and pains due to
the common cold
Each teaspoon contains: sodium 3 mg
Important: Concentrated Infants' Drops contains more medicine per drop than Children's Liquid. Use enclosed dropper only. Do not use other cups or spoons.
Overdose Warning: Taking more than the recommended dose can cause serious health problems, including liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
Do not use with any other product containing acetaminophen.
Stop use and ask a doctor if:
New symptoms occur
Redness or swelling is persistent
Pain gets worse or lasts more than 5 days
Fever gets worse or lasts for more than 3 days
sore throat is severe, lasts for more than 2 days or occurs with fever, headache, rash, nausea or vomiting.
Keep out of reach of children.
Active Ingredients: per 0.8 ml (dropperful): Acetaminophen USP (160mg)
New! Easy, Squeezable Packets Children Ages 4 5 or 36
47 lbs Cherry Flavor Fever Reducer Pain Reliever PediaCare® Single Dose packets are premeasured and were specially developed to provide ...